Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2008, Volume 83, Issue 5, Pages 643–649
DOI: https://doi.org/10.4213/mzm4022
(Mi mzm4022)
 

This article is cited in 15 scientific papers (total in 15 papers)

Approximation Properties of Sums of the Form kλkh(λkz)

V. I. Danchenko

Vladimir State University
References:
Abstract: A method for approximating functions f analytic in a neighborhood of the point z=0 by finite sums of the form kλkh(λkz) is proposed, where h is a chosen function analytic on the unit disk and the approximation is carried out by choosing the complex numbers λk=λk(f). Some applications to numerical analysis are given.
Keywords: approximation of analytic functions, simple fractions, numerical derivation and integration, Mergelyan's theorem, maximum principle.
Received: 05.02.2007
English version:
Mathematical Notes, 2008, Volume 83, Issue 5, Pages 587–593
DOI: https://doi.org/10.1134/S0001434608050015
Bibliographic databases:
UDC: 517.538.5
Language: Russian
Citation: V. I. Danchenko, “Approximation Properties of Sums of the Form kλkh(λkz)”, Mat. Zametki, 83:5 (2008), 643–649; Math. Notes, 83:5 (2008), 587–593
Citation in format AMSBIB
\Bibitem{Dan08}
\by V.~I.~Danchenko
\paper Approximation Properties of Sums of the Form $\sum_k\lambda_kh(\lambda_k z)$
\jour Mat. Zametki
\yr 2008
\vol 83
\issue 5
\pages 643--649
\mathnet{http://mi.mathnet.ru/mzm4022}
\crossref{https://doi.org/10.4213/mzm4022}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2451353}
\zmath{https://zbmath.org/?q=an:1160.30022}
\elib{https://elibrary.ru/item.asp?id=11566598}
\transl
\jour Math. Notes
\yr 2008
\vol 83
\issue 5
\pages 587--593
\crossref{https://doi.org/10.1134/S0001434608050015}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000257399900001}
\elib{https://elibrary.ru/item.asp?id=13585560}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-46749158746}
Linking options:
  • https://www.mathnet.ru/eng/mzm4022
  • https://doi.org/10.4213/mzm4022
  • https://www.mathnet.ru/eng/mzm/v83/i5/p643
  • This publication is cited in the following 15 articles:
    1. P. A. Borodin, K. S. Shklyaev, “Density of quantized approximations”, Russian Math. Surveys, 78:5 (2023), 797–851  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. M. A. Komarov, “Convergence rate of one class of differentiating sums”, Ufa Math. J., 13:4 (2021), 41–49  mathnet  crossref  isi
    3. M. A. Komarov, “On the rate of approximation in the unit disc of H1-functions by logarithmic derivatives of polynomials with zeros on the boundary”, Izv. Math., 84:3 (2020), 437–448  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Chunaev P., “Interpolation By Generalized Exponential Sums With Equal Weights”, J. Approx. Theory, 254 (2020), UNSP 105397  crossref  mathscinet  isi
    5. Komarov M.A., “Rate of Approximation of Zf'(Z) By Special Sums Associated With the Zeros of the Bessel Polynomials”, Indag. Math.-New Ser., 31:3 (2020), 450–457  crossref  isi
    6. P. A. Borodin, “Approximation by Sums of the Form kλkh(λkz) in the Disk”, Math. Notes, 104:1 (2018), 3–9  mathnet  crossref  crossref  mathscinet  isi  elib
    7. V. I. Danchenko, M. A. Komarov, P. V. Chunaev, “Extremal and approximative properties of simple partial fractions”, Russian Math. (Iz. VUZ), 62:12 (2018), 6–41  mathnet  crossref  isi
    8. M. A. Komarov, “Estimates of the Best Approximation of Polynomials by Simple Partial Fractions”, Math. Notes, 104:6 (2018), 848–858  mathnet  crossref  crossref  mathscinet  isi  elib
    9. P. A. Borodin, “Approximation by sums of shifts of a single function on the circle”, Izv. Math., 81:6 (2017), 1080–1094  mathnet  crossref  crossref  zmath  adsnasa  isi  elib
    10. Yu. M. Nigmatyanova, “Numerical Analysis of the Method of Differentiation by Means of Real h-Sums”, J Math Sci, 224:5 (2017), 735  crossref
    11. Chunaev P. Danchenko V., “Approximation by amplitude and frequency operators”, J. Approx. Theory, 207 (2016), 1–31  crossref  mathscinet  zmath  isi  elib  scopus
    12. P. V. Chunaev, “On the Extrapolation of Analytic Functions by Sums of the Form kλkh(λkz)”, Math. Notes, 92:5 (2012), 727–730  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    13. V. I. Danchenko, P. V. Chunaev, “Approximation by simple partial fractions and their generalizations”, J Math Sci, 176:6 (2011), 844  crossref
    14. P. V. Chunaev, “On a nontraditional method of approximation”, Proc. Steklov Inst. Math., 270 (2010), 278–284  mathnet  crossref  mathscinet  zmath  isi  elib
    15. E. N. Kondakova, “Interpolyatsiya naiprosteishimi drobyami”, Izv. Sarat. un-ta. Nov. ser. Ser.: Matematika. Mekhanika. Informatika, 9:2 (2009), 30–37  mathnet  crossref  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:776
    Full-text PDF :298
    References:89
    First page:15
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025